Full paper in PDF:
$% B. Abdellaoui, V. Felli, and I. Peral, A remark on perturbed elliptic equations of Caffarelli-Kohn-Nirenberg type, Rev. Mat. Complut. 18 (2005), no. 2, 339–351.%$
A Remark on Perturbed Elliptic Equations of Caffarelli-Kohn-Nirenberg Type
Using a perturbation argument based on a finite dimensional reduction, we find positive solutions to the following class of perturbed degenerate elliptic equations with critical growth
where , , , and .
Key words: semilinear elliptic equations, critical Sobolev exponent,
2000 Mathematics Subject Classification: 35J70, 35J20, 35B33, 35B20.